Equicontinuity and Convergence of Measures.

Dieter Landers; Lothar Rogge

Manuscripta mathematica (1971)

  • Volume: 5, page 123-132
  • ISSN: 0025-2611; 1432-1785/e

How to cite


Landers, Dieter, and Rogge, Lothar. "Equicontinuity and Convergence of Measures.." Manuscripta mathematica 5 (1971): 123-132. <http://eudml.org/doc/154063>.

author = {Landers, Dieter, Rogge, Lothar},
journal = {Manuscripta mathematica},
pages = {123-132},
title = {Equicontinuity and Convergence of Measures.},
url = {http://eudml.org/doc/154063},
volume = {5},
year = {1971},

AU - Landers, Dieter
AU - Rogge, Lothar
TI - Equicontinuity and Convergence of Measures.
JO - Manuscripta mathematica
PY - 1971
VL - 5
SP - 123
EP - 132
UR - http://eudml.org/doc/154063
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.